# SDR AUS20010562

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6058T87G01
- Condition: Overheated
- Location: Right
- Part time: 20,580 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE OVERTEMPED DURING START UP AFTER INTENTIONAL SHUTDOWN. OVERTEMP WAS ABOVE 1000 DEGREES FOR 9 SECONDS. PERSONNEL ERROR.
